# SDR SWAA2022013120168

- Difficulty date: September 6, 2017
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737
- Aircraft serial: 33009
- Aircraft time: 37,265 hours, 25,560 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: ***CORROSION*** ACB FLOOR PANEL 140BF. / ON ACB FLOOR PANEL #140BF THERE EXISTED CORROSION MEASURING 1.4' X 5.0'; AREA OUT OF LIMITS PER SRM 53-00-53-1A-1. FABRICATED REPLACEMENT FLOOR PANEL PER BOEING DRAWING 453A2610. ALODINED PER AMM 51-21-41-370-802; PRIMED PER SOPM 20-41-02. 87667U 13/SEPT/17 8612C 13SEP17
